# SDR MYWA100049

- Difficulty date: April 13, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 24,210 hours, 8,712 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EQUIP COOLING EXHAUST OFF LIGHT ILLUMINATED AND WARNING HORN SOUNDED.
